... her in the long run?
1st of all it is never a good idea to go above what is ordered... there is a reason for it to be ordered at a certain dosage. 2nd if this was a one shot deal it wasn't the smartest thing to do it could have OD her to the point where she required a trip to the ER. It usually puts you to sleep... depending on her size and metabolism she could have done some major damage. 3rd long term if this is a one time occurance then it probably won't have a long lasting effect, but she will probably be very sleepy and not thinking straight for a few days. I guess the main question is why? Is she trying to relieve her symptoms or is she using it for recreation. Either way she needs professional help. Please help her get some.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2011 • 2 answers
Panic Disorder - I have such bad anxiety, I cant leave my house most days, I take klonopin 1mg 2x a?
Posted 25 Sep 2013 • 7 answers
Posted 1 Feb 2015 • 3 answers
Klonopin - Any advice will be helpful... I'm 37 and I suffer from multiple things bipolar depression
Posted 23 Sep 2015 • 2 answers
Posted 12 May 2016 • 3 answers